# SDR RAIA960120

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Engine: Pwa PW124B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 32448554
- Condition: Failed
- Location: Lt Engine
- Part time: 6,149 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7166 - DURING TAKEOFF ROLL, NR 1 ENGINE WOULD NOT MAKE MORE THAN 39 PERCENT TORQUE.  ALSO, LOAD SQUEAL FROM NR 1 ENGINE.  MAINTENANCE REPLACED HMU, GROUND RUNS GOOD.  ENGINE TT, 7,409.8 HOURS.  (X)
